MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2426-0500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the product be received for evaluation.
 
Event or Problem Description
The customer reported that the surgery department is having issues with the tubing exploding when administrating lr and diprovan while on a patient.There was no patient harm.
 
Event or Problem Description
The customer reported that the anesthesia department is having issues with the tubing separating and leaking at the drip chamber outlet port junction when administrating diprovan ivp.There was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of tubing broke ¿separated¿ and leaked was confirmed.Visual inspection of the set noted that the pvc tubing was completely separated from the drip chamber outlet port.Examination under magnification noted that both sides of the pvc tubing had no solvent applied at the engagement.There were no other anomalies observed.Functional testing was deemed unnecessary due to tubing being separated at the component engagement.Fluid was leaking from the separation.Dimensional analysis was performed and the vinyl tubing was measured to be within specification.The root cause of the customer¿s report was identified as a manufacturing issue due to no solvent being applied at the junction of the vinyl tubing.
 
Event or Problem Description
The customer reported that the surgery department is having issues with the tubing breaking and leaking when administrating lr and diprovan while on a patient.There was no patient harm.
 
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported that the anesthesia department is having issues with the tubing breaking and leaking when administrating lr or diprovan while on a patient.There was no patient harm.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7956281
Report Number9616066-2018-01907
Device Sequence Number428313
Product Code FPA
UDI-Device Identifier10885403235689
UDI-Public10885403235689
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2426-0500
Device Catalogue Number2426-0500
Device Lot Number17103145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date10/22/2018
10/29/2018
12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-BD EXT SET, THERAPY DATE UNK